CHARACTERIZATIONS OF CONTACT PSEUDO-SLANT SUBMANIFOLDS OF A PARA-KENMOTSU MANIFOLD
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2022Metadata
Show full item recordAbstract
In this paper, the geometry of contact pseudo-slant submanifolds of a para Kenmotsu manifold howe been studied. The necessary and sufficient conditions for a submanifolds to be a contact pseudoslant submanifolds of a para Kenmotsu manifold are given.
Volume
3Issue
1Collections
- Öksüz Yayınları [1372]